MathSciNet Relay Station
MathSciNet bibliographic data
MR2097545 (2005j:22008) 22E50
Adler, Jeffrey D.; DeBacker, Stephen Murnaghan-Kirillov theory for supercuspidal representations of tame general linear groups. J. Reine Angew. Math. 575 (2004), 1–35.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement